File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Finite-time H∞ control of periodic piecewise linear systems

TitleFinite-time H∞ control of periodic piecewise linear systems
Authors
Issue Date2017
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207721.asp
Citation
International Journal of Systems Science, 2017, v. 48 n. 11, p. 2333-2344 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/245083
ISSN
2019 Impact Factor: 2.149
2015 SCImago Journal Rankings: 1.083
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorXIE, X-
dc.contributor.authorLam, J-
dc.contributor.authorLI, P-
dc.date.accessioned2017-09-18T02:04:18Z-
dc.date.available2017-09-18T02:04:18Z-
dc.date.issued2017-
dc.identifier.citationInternational Journal of Systems Science, 2017, v. 48 n. 11, p. 2333-2344-
dc.identifier.issn0020-7721-
dc.identifier.urihttp://hdl.handle.net/10722/245083-
dc.languageeng-
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207721.asp-
dc.relation.ispartofInternational Journal of Systems Science-
dc.rightsThis is an electronic version of an article published in [include the complete citation information for the final version of the article as published in the print edition of the journal]. [JOURNAL TITLE] is available online at: http://www.informaworld.com/smpp/ with the open URL of your article.-
dc.titleFinite-time H∞ control of periodic piecewise linear systems-
dc.typeArticle-
dc.identifier.emailLam, J: jlam@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.identifier.doi10.1080/00207721.2017.1316884-
dc.identifier.hkuros277713-
dc.identifier.volume48-
dc.identifier.issue11-
dc.identifier.spage2333-
dc.identifier.epage2344-
dc.identifier.isiWOS:000402642400010-
dc.publisher.placeUnited Kingdom-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats